On the periodized square of L2 cardinal splines

E. Giné, C. S. G̈unẗurk, W. R. Madych

Research output: Contribution to journalArticle

Abstract

We establish properties of and propose a conjecture concerning Σm(S(x + m))2, where S is a piecewise polynomial cardinal spline in L 2(ℝ).

Original languageEnglish (US)
Pages (from-to)177-188
Number of pages12
JournalExperimental Mathematics
Volume20
Issue number2
DOIs
StatePublished - Sep 5 2011

Keywords

  • Euler exponential splines
  • Extremes
  • Piecewise polynomial splines
  • Symmetric polynomial expansions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the periodized square of L<sup>2</sup> cardinal splines'. Together they form a unique fingerprint.

  • Cite this